# SDR CA101104011

- Difficulty date: September 13, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-44-180T
- Aircraft time: 2,516 hours
- Engine: Lyc LO360E1A6
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 86212002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER CALLED AND ASKED IF SB 719 APPLIES TO AIRCRAFT SN 448107057. THEY WERE ADVISED THAT ALTHOUGH IT IS NOT REQUIRED TO DO SB 719 ON AIRCRAFT 448107057, IT IS ADVISED TO CHECK AFFECTED AREAS FOR CRACKS WHEN INSPECTING PER PIPER SB 937.  CRACKS DETECTED IN AREAS OUTLINED IN SB719 AND SB937.  ENGINE MOUNTS ARE PAINTED BLACK MAKING CRACKS DIFFICULT TO DETECT.  MOUNTS HAVE ORIGINAL PIPER PAINT AND LOOK PRETTY MUCH NEW.  UPON MP INSPECTION ADDITIONAL CRACKS DETECTED.  BOTH ENGINE MOUNTS ON THE AIRCRAFT EXHIBIT SAME CRACKS.  BOTH MOUNTS WERE CHANGED WITH MOUNTS MODIFIED PER SB 719 AND 937.  ALL AIRCRAFT SHOULD BE INCLUDED IN PIPER SB 719, 937, AND 1033 AS CRACKING CAN OCCUR IN ALL MOUNTS.
